MathSciNet Relay Station
MathSciNet bibliographic data
MR681738 (85d:22033) 22E55 (11F70 11F72 46F99)
Arthur, James On a family of distributions obtained from Eisenstein series. II. Explicit formulas. Amer. J. Math. 104 (1982), no. 6, 1289–1336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement